MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC MCGRATH; LARYNGOSCOPE, RIGID

MEDTRONIC SOFAMOR DANEK USA, INC MCGRATH; LARYNGOSCOPE, RIGID
Model Number 340-000-000
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
MCGRATH
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinnea road
memphis,tn
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinnea road
memphis,tn
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25842734
Report Number3003120897-2026-01217
Device Sequence Number16105549
Product Code CCW
UDI-Device Identifier10884521824157
UDI-Public(01)10884521824157(17)270820(10)H25080204
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number340-000-000
Device Catalogue Number340-000-000
Device Lot NumberH25080204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/16/2026
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown